울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Totally (u, v)-umbilical submanifolds of an Euclidean space

Title 
Totally (u, v)-umbilical submanifolds of an Euclidean space
Other Titles 
Euclid 空間의 (u, v)-全臍 部分空間에 關하여
Authors 
Shin, Yong Ho
Issue Date 
1978
Journal 
연구논문집
Vol. 
Vol.3
Issue 
No. -
Pages 
87-89
Abstract 
本 論文의 主目的은 偶數次元 Euclid 空間에 있는 餘次元 2인(u,v)-全臍 部分空間을 硏究하는 것이다.
The main purpose of the present paper is to study (u,v)-umbilical submanifolds of codimension 2 in an even-dimensional Euclidean space.
URI 
http://repository.uc.ac.kr/handle/2014.oak/664
ISSN 
1598-3390
Appears in Collections
03. 교양과 > 연구논문

Files in This Item:

File SizeFormat 
5672780113.pdf119.92 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.